The 1-Convex Generalization of Grauert's Direct Image Theorem.
Mathematische Annalen, Tome 190 (1970), pp. 203-214
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__190_162101,
author = {Y.T. SIU},
title = {The {1-Convex} {Generalization} of {Grauert's} {Direct} {Image} {Theorem.}},
journal = {Mathematische Annalen},
pages = {203--214},
year = {1970},
volume = {190},
zbl = {0197.36101},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__190_162101/}
}
Y.T. SIU. The 1-Convex Generalization of Grauert's Direct Image Theorem.. Mathematische Annalen, Tome 190 (1970), pp. 203-214. http://geodesic.mathdoc.fr/item/MAN_1970__190_162101/